The behavior of equimorphisms at infinity
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 282-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a8,
author = {V. I. Pupko and V. A. Efremovich},
title = {The behavior of equimorphisms at infinity},
journal = {Doklady Akademii Nauk},
pages = {282--284},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a8/}
}
V. I. Pupko; V. A. Efremovich. The behavior of equimorphisms at infinity. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 282-284. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a8/